# SDR Y2PA20141124034

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A DAMAGED FUSELAGE SKIN AT STATION 942 AT LONGERON 16L.  REPAIRED DAMAGED FUSELAGE SKIN AT STATION 942 AT LONGERON 16L IAW DC9 SRM 53-01 FIG 4.
